# SDR AALA202109279267

- Difficulty date: September 21, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737*
- Aircraft serial: 40769
- Aircraft time: 29,111 hours, 12,080 cycles
- Engine: CMF567B
- Engine time: 17,465 hours, 7,224 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Shutdown
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: 3HN EXPERIENCED AN IN FLIGHT SHUT DOWN IN DFW DUE TO LEFT ENGINE OIL FILTER BY-PASS LIGHT ILLUMINATED. CREW SHUT DOWN ENGINE NUMBER 1 IN FLIGHT, FOLLOWING ELECTRONIC CENTRALIZED AIRCRAFT MONITOR PROCEDURE. EMERGENCY WAS DECLARED AND FLIGHT LANDED SAFELY. SINGLE ENGINE TIME WAS 30 MINUTES. DURING INSPECTION OF THE MCDS AND FILTER, MAGNETIC MATERIAL WAS FOUND ON THE FORWARD SUMP. IT APPEARS THAT THE PARTICLES WERE TOO FINE FOR CHIPCHECK ANALYSIS TO BE PERFORMED. **SUPPLEMENTAL REPORT FOR AALA202109249267: ACCOMPLISHED INSPECTION FOR NUMBER 1 ENGINE. FOUND METALLIC PARTICLES AT OIL SCAVENGE FILTER AND FORWARD SUMP CHIP DETECTOR/ GAVE FILTER AND PARTICLES TO ENGINEERING FOR ANALYSIS. ALSO ACCOMPLISHED AND ENGINE CHANGE FOR NUMBER 1 ENGINE.** (CLOSED)
